Glad you are talking to the doctor. That will be one less thing to be anxious about. I do take lexapro, but never had that as a side effect (I did though have that side effect with Paxil . . . where my muscles would be tense . . but it was more an all-over feeling and especially in my arms and hands).
I like to start on a half dose for a couple days just to allow my body a chance to adjust. If I switch meds, I go off gradually and then grandually go on the next med (but you can't do that with time-released pills because your not supposed to break them).
I think if it is a side effect of lexapro, it will diminish in a few days. Let us know what the doc says.
In His Grip,
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, High BP, GI Inflamation, Diverticuloses
Plaquenil, RX Motrin, Lexapro, Amitriptylene, Salagen, Lotrel
Please help HealingWell help others. Donate today: https://www.healingwell.com/donate/